# SDR MALA965204

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION IN DTW, AN EMERGENCY TRACK LIGHT WAS FOUND TO BE INOP AT SEAT 4D PLUS E.  MAINTENANCE REPLACED A DAMAGED LIGHT SOCKET.  ALL CHECKS SATISFACTORY.  (M)
